# SDR SIMA200421902

- Difficulty date: August 6, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: M390791229
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT CABIN EMERGENCY EXIT SIGN LIGHTING INOPERATIVE.  REPLACED CONNECTOR AND PIN AT SPLICE 9124.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
